# SDR DALA2024010300073

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB LH SIDE BTW STA Y=655 X=49, Y=653 X=57.5, Y=675 X=46, AND Y=717 X=46 AT PAX CABIN. SUMMARY OF NRC 00366: CUSP WEB LH SIDE BTW STA Y=655 X=49, Y=653 X=57.5, Y=675 X=46, AND Y=717 X=46 AT PAX CABIN WAS REPAIRED PER B717-200 SRM-53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0137553)
